# SDR CA071107005

- Difficulty date: October 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 29,797 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: TBC6CF11461
- Condition: Chafed
- Location: Elevators
- Part time: 1,532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING THE CONTROL CABLES IAW TRANSPORT,  ALERT (SDA) AL-2007-03, THE ELEVATOR CABLE WAS FOUND CHAFED AT THE PULLEYS AT STA 262.0.  THE LOCATION OF THE WEAR ON THE CABLE, IS DIRECTLY OVER THE PULLEYS WHEN THE CONTROL LOCKS ARE IN. (TC NR 20071107005)
